# SDR DALA2024072307428

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 32,384 hours, 4,111 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: FYLB521453
- Part serial: 2109
- Condition: Binding
- Location: Zone 400
- Part time: 31,932 hours, 4,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - INTO JFK DUE TO ENG 2 ANTI ICE VALVE CLOSED MSG WHEN SELECTED ON. CORRECTIVE ACTION: FORWARD TO MEL. THEN R/R ANTI-ICE VALVE PER A330 AMM 30-21. OPS CHECK GOOD.
